STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5532-G-613-E |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
10/13/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
After revision surgery on (b)(6) 2021, the patient continued to experience pain and ¿mid flexion instability¿ and was revised on (b)(6) 2022 to competitor product.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: tritanium patella-asymmetric, 5552-l-350, ddk0.Triathlon p/a ps beaded #7r, 5516f702, d732a.Tritanium bplate triathlon s6, 5536b600 , ctd26228.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Devic not returned.
Additional Manufacturer Narrative
Reported event: an event regarding instability involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to instability.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.Catalog numbers and lot codes of other devices listed in this report: 5552-l-350 tritanium patella-asymmetric lot ddk0 5516f702 triathlon p/a ps beaded #7r lot d732a 5536b600 tritanium bplate triathlon s6 lot ctd26228 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description